JournalsrlmVol. 23, No. 4pp. 467–475

A remark on optimal weighted Poincaré inequalities for convex domains

  • Vincenzo Ferone

    Università degli Studi di Napoli Federico II, Italy
  • Carlo Nitsch

    Università degli Studi di Napoli Federico II, Italy
  • Cristina Trombetti

    Università degli Studi di Napoli Federico II, Italy
A remark on optimal weighted Poincaré inequalities for convex domains cover
Download PDF

Abstract

We prove a sharp upper bound on convex domains, in terms of the diameter alone, of the best constant in a class of weighted Poincaré inequalities. The key point is the study of an optimal weighted Wirtinger inequality.

Cite this article

Vincenzo Ferone, Carlo Nitsch, Cristina Trombetti, A remark on optimal weighted Poincaré inequalities for convex domains. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 4, pp. 467–475

DOI 10.4171/RLM/640